Jesse Burke
Jesse Burke
Verified email at sydney.edu.au - Homepage
Title
Cited by
Cited by
Year
Matrix factorizations in higher codimension
J Burke, M Walker
Transactions of the American Mathematical Society 367 (5), 3323-3370, 2015
162015
The cone of Betti diagrams over a hypersurface ring of low embedding dimension
C Berkesch, J Burke, D Erman, C Gibbons
Journal of Pure and Applied Algebra 216 (10), 2256-2268, 2012
132012
The derived category of a graded Gorenstein ring
J Burke, G Stevenson
Commutative algebra and noncommutative algebraic geometry 2, 93-123, 2013
102013
Matrix factorizations over projective schemes
J Burke, ME Walker
Homology, Homotopy and Applications 14 (2), 37-61, 2012
72012
Gluing approximable triangulated categories
J Burke, A Neeman, B Pauwels
arXiv preprint arXiv:1806.05342, 2018
62018
Higher homotopies and Golod rings
J Burke
arXiv preprint arXiv:1508.03782, 2015
52015
Strictly unital A∞-algebras
J Burke
Journal of Pure and Applied Algebra 222 (12), 4099-4125, 2018
42018
Approximable triangulated categories
A Neeman
arXiv preprint arXiv:1806.06995, 2018
32018
Finite injective dimension over rings with Noetherian cohomology
J Burke
arXiv preprint arXiv:1109.2814, 2011
32011
Building modules from the singular locus
J Burke, LW Christensen, R Takahashi
Math. Scand, 2015
12015
Transfer of A-infinity structures to projective resolutions
J Burke
arXiv preprint arXiv:1801.08933, 2018
2018
The Cohomology of Modules over a Complete Intersection Ring
J Burke
2010
KOSZUL DUALITY FOR REPRESENTATIONS OF AN A-INFINITY ALGEBRA DEFINED OVER A COMMUTATIVE RING (PRELIMINARY VERSION)
J BURKE
Higher homotopies in commutative algebra Project description
J Burke
The system can't perform the operation now. Try again later.
Articles 1–14